# SDR SWAA2025012178563

- Difficulty date: December 17, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#56 A-043 AFT CABIN WET AREA RH CREASE BEAM CORRODED AT STA 927+17' TO 967+17' RBL 54 WL 208<[01] REMOVED CORROSION ON AFT CABIN WET AREA RH CREASE BEAMAT STA 927+17' TO 967+17' RBL 54 WL 208 I.A.W. SRM 51-10-02-0G- EVALUATED AREA WITH ORIGINAL THICKNESS 0.080'; MATERIAL LOSS 0.010'; REMAINING THICKNESS 0.070'; WERE IS A MAXIMUM OF 0.10T ON ALLOWABLE DAMAGE. THEREFORE; IS OUT OF THE LIMITS I.A.W SRM 53-70-15-1A-1.  REMOVED AND REPLACED CREASE BEAM IAW  DWG 147A8501 REV: A;[02] VERIFIED ITEM 1;[03] AUDIT C/W
